×

Global and local behavior of positive solutions of nonlinear elliptic equations. (English) Zbl 0465.35003


MSC:

35A20 Analyticity in context of PDEs
35J60 Nonlinear elliptic equations
58B20 Riemannian, Finsler and other geometric structures on infinite-dimensional manifolds
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] , and , Classification of isolated singularities of nonlinear elliptic equations, to appear.
[2] An Introduction to the Study of Stellar Structure, Dover, New York, 1957.
[3] Cheng, Comm. Pure Appl. Math. 28 pp 333– (1975)
[4] Symmetry properties and isolated singularities of positive solutions of nonlinear elliptic equations, in Nonlinear Partial Differential Equations in Engineering and Applied Science, Eds. , and , Proc. Conf. Kingston, R.I., 1979, Lect. Notes on Pure Appl. Math. 54, Decker, New York, 1980, pp. 255–273.
[5] Gilbarg, J. Analyse Math. 4 pp 309– (1955)
[6] and , Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1977. · doi:10.1007/978-3-642-96379-7
[7] Joseph, Arch. Rational Mech. Anal. 49 pp 241– (1973)
[8] Isolated singularities in semilinear problems, preprint.
[9] Littman, Ann. Scuola Norm. Sup. Pisa (3) 17 pp 43– (1963)
[10] The conjectures on conformal transformations of Riemannian manifolds, J. Differential Geometry G, 1971, pp. 247–253. · Zbl 0236.53042
[11] Eigenfunctions of the equation {\(\Delta\)}n + {\(\lambda\)}f(u) = 0, Doklady 165, 1956, pp. 1408–1410.
[12] Serrin, Acta Math. 111 pp 247– (1964)
[13] Serrin, Acta Math. 113 pp 219– (1965)
[14] Serrin, Arch. Rational Math. Anal. 17 pp 67– (1954)
[15] Arch. Rational Math. Anal. 20 pp 163– (1965)
[16] Trudinger, Comm. Pure Appl. Math. 20 pp 721– (1967)
[17] Yau, Comm. Pure Appl. Math. 28 pp 201– (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.